# SDR AALA202512057776

- Difficulty date: December 5, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 30,594 hours, 13,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND OUTBOARD FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY, OPS CHECKED GOOD IAW AMM 25-64-00.
